PubAg

Main content area

Biodiversity and robustness of large ecosystems

Author:
Kozlov, Vladimir, Vakulenko, Serge, Wennergren, Uno, Tkachev, Vladimir
Source:
Ecological complexity 2018 v.36 pp. 101-109
ISSN:
1476-945X
Subject:
biodiversity, ecosystems, extinction, models
Abstract:
We study the biodiversity problem for resource competition systems with extinctions and self-limitation effects. Our main result establishes estimates of biodiversity in terms of the fundamental parameters of the model. We also prove the global stability of solutions for systems with extinctions and large turnover rate. We show that when the extinction threshold is distinct from zero, the large time dynamics of system is fundamentally non-predictable. In the last part of the paper we obtain explicit analytical estimates of ecosystem robustness with respect to variations of resource supply which support the R* rule for a system with random parameters.
Agid:
6258738